# SDR 2012FA0000498

- Difficulty date: July 20, 2012
- Submitted: July 20, 2012
- Operation: General aviation
- Aircraft: N67158
- Make and model: Boeing 767224
- Aircraft serial: 30437
- Aircraft time: 49,303 hours, 7,179 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14132301
- Condition: Misrepaired
- Location: Bs 325
- Part time: 49,303 hours, 7,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN AT BS 325 AT STRINGER 31 LT, MISREPAIRED.  REPAIRED SKIN IAW SRM 53-00-01, FIG 201.
